# SDR R61A2020111300752

- Difficulty date: November 9, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 36,095 hours, 24,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 0303
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,171 hours, 16,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELPU 2 DOES NOT ILLUMINATE ALL LIGHTS IN CIRCUIT.  R & R 2 EMERGENCY BATTERY ABOVE R1 DOOR.
